# SDR MALA060059

- Difficulty date: February 10, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N411XJ
- Make and model: Saab 340B
- Aircraft serial: 340B411
- Aircraft time: 20,989 hours, 22,906 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Control Module
- Part number: 44730501
- Part serial: A00562
- Condition: Malfunctioned
- Location: De Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT INTAKE LIGHT CYCLES ON/OFF IN CRUISE FLIGHT.  APPROXIMATELY EVERY 30 SECONDS.  RAN QRH, NO CHANGE.  MX DISPATCH NOTIFIED.  AIR RETURN TO DTW.  OMHED OUT THE SYSTEM EVERYTHING NORMAL.  REPLACED DE-ICE CONTROL MODULE.  ALL SYSTEMS TESTED NORMAL AT THIS TIME IAW CHAP 30.  P/N ON/OFF 44730-501, S/N OFF A00562, S/N ON A00201.
